# SDR IXXA05SMN200S

- Difficulty date: September 27, 2005
- Submitted: October 30, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Vane
- Condition: Elongated
- Location: Xs 520.168
- Part time: 89,672 hours, 36,169 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECT, LT WING OTBD SLOT VANE HOLES ELONGATED, STA XS 520.168.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 NR 05447 DATED 10-05-05, SEMAN DWG # ED-4064 DATED 09-30-05, EO SEMAN # 20051206.  REMOVED FASTENERS IAW DC8 SRM 51-1-21, DC8 SRM 51-3-0. REMOVED DAMAGED SECTION IAW SEMAN DWG # ED-4064.  NDT INSPECTED REWORKED AREA IAW DC8 NDT SPM PART 06-10-01-001.  NEITHER CRACK NOR CORROSION FOUND.  FAB`D REPAIR DOUBLER (AL7075T6 0.071), INTERNAL DOUBLER, FILLER (AL7075T6 0.063) IAW SEMAN DWG NR ED-4064, DC8 SRM 51-1-4 PG 1 (FORMING).  CLEANED, TREATED, PRIMED AREA, INNER SIDE OF REPAIR PARTS IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11 PG 9.  INSTALLED REPAIR PARTS IAW
